# SDR 5JHA2025030700160

- Difficulty date: March 7, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N119RM
- Make and model: Cessna 750
- Aircraft serial: 7500051
- Aircraft time: 8,380 hours, 4,742 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 42RT1003
- Condition: False Indication
- Location: Zone 400
- Part time: 50 hours, 20 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LH AND RH HYDRAULIC TEMP SENSORS GIVE FALSE INDICATIONS. WE HAVE REPLACED 5 SENSORS IN THE LAST FEW YEARS AND THE LATEST ONE THAT IS BRAND NEW FAILED AFTER TWO WEEKS IN SERVICE.
